| Model Number |
H74939171060870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% target lesion was located in the brachial artery, which was non-tortuous and mildly calcified, with no challenging anatomy reported.A 6.0 x 80; 75cm mustang balloon catheter was advanced for dilation.During the initial inflation, the balloon burst before reaching the nominal burst pressure (nbp).The device was removed without any problem, and the procedure was completed with another of same device.There were no patient complications, and the patient remained stable throughout the procedure.
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.A mustang device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from the inner shaft and coming out of the tip.A visual examination of the markerbands identified no issues.Visual and tactile examination identified no kinks or damage to the shaft.Visual and tactile examination identified no damage to the tip.
Event or Problem Description